# SDR ASAA0480504

- Difficulty date: September 24, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- Engine: Pwa JT8D219
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59364311
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - C-CHECK, AFT PIT ON LONG 28L, OTBD LOWER LT SIDE AT STA 1098.  REMOVED DAMAGE, FABRICATED REPAIR HAT SECTION IAW SRM 53-02, INSTALLATION TO BE COMPLIED WITH ON MIL-S 4788270.
